# SDR CALA2024111401148

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 41,449 hours, 3,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROCEDURE - SEAT 3D FWD EMERGENCY LIGHT INOP REPLACED LIGHT ASSY OPS CHK OK REPLACING SEAT EMERGENCY LIGHT ASSY IS NOT IDT INSPECT. PER GMM 09-10-05.
